<  Back to the Polytechnique Montréal portal

An adaptive finite element scheme for turbulent free shear flows

F. Ilinca, Dominique Pelletier and F. Arnoux-Guise

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30387/
Journal Title: International Journal of Computational Fluid Dynamics (vol. 8, no. 3)
Publisher: Taylor & Francis
DOI: 10.1080/10618569708940803
Official URL: https://doi.org/10.1080/10618569708940803
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Ilinca, F., Pelletier, D., & Arnoux-Guise, F. (1997). An adaptive finite element scheme for turbulent free shear flows. International Journal of Computational Fluid Dynamics, 8(3), 171-188. https://doi.org/10.1080/10618569708940803

Statistics

Dimensions

Repository Staff Only

View Item View Item